Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are lighter periods and cramps due to pregnancy or side effects of medication?

I had a intercoursr wid my boyfriend in may..i had my regular periods for 3 months bt this time my period is lite and short..and i m on vaginal infection medication..i m felling little cramps in utreus and feel like pukish..m i pregnant or its a side effcts of medicine
Fri, 15 Jan 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

Since your periods were regular for past three months, there are are less chances for pregnancy. However, it needs to confirmed with urine pregnancy card test and for confirmation we can do pelvic scan. If pregnancy is ruled out with either of the two I think your problem is solved.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Archana Rajesh Babu, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Vaginal infection


Are lighter periods and cramps due to pregnancy or side effects of medication?

Hi, Since your periods were regular for past three months, there are are less chances for pregnancy. However, it needs to confirmed with urine pregnancy card test and for confirmation we can do pelvic scan. If pregnancy is ruled out with either of the two I think your problem is solved. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Archana Rajesh Babu, OB & GYN Specialist